Advertisement

Journal of Mathematical Sciences

, Volume 101, Issue 1, pp 2737–2742 | Cite as

An approach to solving axially symmetric problems for spherical orthotropic bodies

  • B. Yu. Nemish
Article
  • 17 Downloads

Abstract

A series expansion method is developed in which the small parameter is the deviation of the spherically orthotropic properties of deformable bodies from their transversally isotropic properties. The problem is reduced to a rigorous analytic solution of inhomogeneous boundary value problems. The efficiency of the approximation technique developed here and its practical convergence are examined in a centrally symmetric problem for an orthotropic sphere which permits an exact analytic solution.

Keywords

Elastic Constant Exact Analytic Solution Deformable Body Isotropic Body Symmetric Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. N. Guz’ and Yu. N. Nemish,Perturbation Methods in Three-Dimensional Problems in the Theory of Elasticity [in Russian], Kiev (1982).Google Scholar
  2. 2.
    Yu. N. Nemish, “Approximate method for solving three-dimensional problems in the theory of elasticity of a curvilinear orthotropic body for noncanonical regions,”Prikl. Mekh.,14, No. 7, 10–17 (1978).Google Scholar
  3. 3.
    S. G. Lekhnitskii,Theory of Elasticity of Anisotropic Media [in Russian], Moscow (1977).Google Scholar
  4. 4.
    V. V. Novozhilov,Theory of Elasticity [in Russian], Leningrad (1958).Google Scholar
  5. 5.
    C. I. Bors,Teoria Elasticitatii Corpurilor Anisotrope, Bucharest (1970).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 2000

Authors and Affiliations

  • B. Yu. Nemish

There are no affiliations available

Personalised recommendations